Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Does Amlopres cause ED? Have high BP

Dear Doctor, My name is Arun and am 25 yrs of age. I am 164 cms in height and 67 kgs. Presently during health checks am diagnosed with high BP which varies between 150/90 and 130/90. I also have noticed that my erection has marginally reduced and premature ejaculation happens. Now my doctor has advised me to take Amlopres - 2.5 mg daily morning after breakfast. Now a days i workout in gym for about 90 mins and still the BP is not coming down. Kindly advise me in this query 1. My marriage is coming soon and am worried regarding Does Amlopres causes ED and is there any substitute that i can use which does not affect my erection and sexual life . Regards Arun
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Dear Arun , ya, amplores is also known to hamper ERECTION , BUT not a reputed drug to cause ed in short course. there better molecules which can be prescribed to you not known to hamper erections, discuss with you Doc. he will switch you to better alternate.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor